# SDR FDEA202408081213

- Difficulty date: August 8, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Crossbeam
- Part number: A5378196620000
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING REPAIR FOUND ON MDCC CROSSBEAM AT FR77,   Y1137.1 TO -Y1137.1 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR ON MDCC CROSSBEAM AT FR77, Y1137.1~-Y1137.1 WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:EA#6-5318-65329A,   TITLE: FUSELAGE - MAINFRAME - MAIN DECK FLOOR FR77 CROSSBEAM REPAIR DEVIATIONS. THE   REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100.   "MAJOR REPAIR."
